# SDR DHL2003746001

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  LOWER CARGO FIRE DETECTOR.2)  FOUND CODE A14836. REMOVED AND REPLACED SMOKE DETECTOR IAW B727 M/M SUPPLEMENTAL 26-16-01. TESTED IAW B727 M/M 26-16-00. OPS CHECKED NORMAL.
